RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 56, Number 2, Pages 230–245 (Mi tmf2207)  

This article is cited in 3 scientific papers (total in 3 papers)

Gauge description and nonlinear string equations in $d$-dimensional space-time

A. A. Zheltukhin


Abstract: The Regge–Lund–Omnes geometrical approach is generalized to arbitrary dimension $d$, and a chain of nonlinear string equations in $d$-dimensional space-time is obtained. The string is shown to be isomorphic to the closed state sector of the two-dimensional $SO(1,1)\times SO(d-2)$ gauge model.

Full text: PDF file (779 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 56:2, 785–795

Bibliographic databases:

Received: 06.08.1982

Citation: A. A. Zheltukhin, “Gauge description and nonlinear string equations in $d$-dimensional space-time”, TMF, 56:2 (1983), 230–245; Theoret. and Math. Phys., 56:2 (1983), 785–795

Citation in format AMSBIB
\Bibitem{Zhe83}
\by A.~A.~Zheltukhin
\paper Gauge description and nonlinear string equations in $d$-dimensional space-time
\jour TMF
\yr 1983
\vol 56
\issue 2
\pages 230--245
\mathnet{http://mi.mathnet.ru/tmf2207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=718100}
\zmath{https://zbmath.org/?q=an:0547.58004}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 56
\issue 2
\pages 785--795
\crossref{https://doi.org/10.1007/BF01016820}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SG66600007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2207
  • http://mi.mathnet.ru/eng/tmf/v56/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Popov, “Vortices, strings, and pseudoinstantons”, Theoret. and Math. Phys., 83:2 (1990), 481–491  mathnet  crossref  mathscinet  isi
    2. Uvarov, DV, “New superembeddings for type-II superstrings”, Journal of High Energy Physics, 2002, no. 7, 008
    3. Uvarov D.V., “New superembeddings for type-II superstrings”, Journal of High Energy Physics, 2002, no. 7, 008  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:54
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019